MAUDE Adverse Event Report: TORNIER INC TORNIER HUMERAL NAIL RIGHT DIA 8MMX130MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

TORNIER INC TORNIER HUMERAL NAIL RIGHT DIA 8MMX130MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 0020500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Limb Fracture (4518); Implant Pain (4561)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was complaining of pain and tearing noises in arm.X-rays showed avn (avascular necrosis) with medial humeral head collapse.The patient will get a metal suppression mri and lab work to determine if there is a low grade infection.The event is ongoing.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.

Brand Name
TORNIER HUMERAL NAIL RIGHT DIA 8MMX130MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14738636
Report Number0001649390-2022-00024
Device Sequence Number5936304
Product Code HSB
UDI-Device Identifier00846832091065
UDI-Public00846832091065
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0020500
Device Catalogue Number0020500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexUnknown
Patient Weight64 KG